# SDR CALA2015011392937

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 92,571 hours, 14,615 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Stuck
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING SLIDE COMPARTMENT, DOOR PAINTED SHUT.  IAW AMM 25-65-98, 25-65-08 & 25-65-00. FOUND DOOR OPEN.  CLEANED ROUGH EDGES OF PAINT ON PERIMETER OF DOOR.  DOOR OPERATED NORMAL DURING CLOSE UP.
